# SDR DALA2025020600921

- Difficulty date: February 1, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 55,611 hours, 40,240 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- DURING BHEC ON PRI 622371-14AD, REV 2 HOLE #2 ON INBOARD FLAP FAIRING ATTACH BRACKET HAS A CRACK INDICATION. FLAP FAIRING ATTACH BRACKET REPLACED DURING LEFT WING LOWER SKIN DOUBLER REPAIR ON ER/A 622371-14AD, REV O. JOB COMPLETE. A/C OK FOR SERVICE. (LP #0791086)
